# SDR AALA20170420004

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 8,539 hours, 2,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740031
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER IS BELOW LIMITS, LOW PRESSURE. SERVICED THE DAMPER IAW AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
